# SDR CALA2025012702037

- Difficulty date: January 19, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 56,613 hours, 21,099 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200041
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON R/H HORIZONTAL STABILIZER ON RIB101.90 APPROX. 10" AND 19" FROM FRONT SPAR AND 11" AND 20" FROM REAR SPAR REPAIRED PER SRM 55-10-01-2R-11, REF N/R 002426198 FOR WORK PERFORMED AND REQUIRED BUYBACKS.  ALSO, REFERENCE ELB 3640846 FOR DIP AND REINSPECTION REQUIREMENTS.
